International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 613-614
Poisson stability in product of dynamical systems
Satgharwa, P.O. Buniad Ganj, Gaya Pin 823003, India
Received 10 July 1986; Revised 14 October 1986
Copyright © 1987 A. Kumar and R. P. Bhagat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with Poisson stable and distal dynamical system. It is shown that the product of Poisson stable motions is a Poisson stable motion in dynamical systems.